# SDR UPS04M42006

- Difficulty date: March 7, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

T/E FLAPS LOCKED OUT AT 15 DEGREES DURING INITIAL CLIMB.  FLAP DISAGREE MESG DISPLAYED.  FUEL WAS DUMPED TO ACHEIVE LANDING BACK TO BOM, ATB.  REMOVED AND REPLACED INBOARD WING FLAP CONTROL VALVE IAW 27-52-03, LEAK CHECK GOOD.  FLAP OPERATION RANGE MOTION TEST NORMAL PER MM 27-50-00.
